MAUDE Adverse Event Report: CHURCH & DWIGHT CO., INC TROJAN AROUSES AND RELEASES PERSONAL LUBRICANTS; LUBRICANT, PERSONAL

CHURCH & DWIGHT CO., INC TROJAN AROUSES AND RELEASES PERSONAL LUBRICANTS; LUBRICANT, PERSONAL
Model Number 00022600959632
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Inflammation (1932); Pain (1994); Abnormal Vaginal Discharge (2123)
Date of Event 06/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
This spontaneous report (2023-cdw-01038, 007801819a) from the united states of america was reported by a 25-year-old female consumer who experienced an inflamed vagina/labia minora, soreness, pain, redness, and discharge and was unable to work after using the trojan arouses and releases personal lubricant.The consumer's medical history was not reported.The concomitant medications included tylenol (acetaminophen), ibuprofen, benadryl (diphenhydramine), lidocaine, and amoxicillin.On (b)(6) 2023 (saturday), the consumer used trojan arouses and releases personal lubricant (not a lot was used) topically (for 1 day).On (b)(6) 2023, she experienced an inflamed vagina, soreness, redness, discharge, and pain in her labia minora.She walked in at urgent care for her treatment and got admitted to the hospital on (b)(6) 2023 (friday).Due to these symptoms, she was unable to work.At the time of this report, she was still experiencing vaginal redness, inflammation, soreness, and pain.No additional information was available.The action taken with trojan arouses and releases personal lubricant was not applicable.The outcome of the events was not recovered.

Brand Name
TROJAN AROUSES AND RELEASES PERSONAL LUBRICANTS
Common Device Name
LUBRICANT, PERSONAL
Manufacturer (Section D)
CHURCH & DWIGHT CO., INC
469 north harrison street
princeton NJ 08543
Manufacturer (Section G)
CHURCH & DWIGHT CO., INC
500 charles ewing boulevard
ewing NJ 08628
Manufacturer Contact
jon evison
469 north harrison street
princeton, NJ 08543
MDR Report Key17296200
Report Number2280705-2023-01038
Device Sequence Number17192285
Product Code NUC
UDI-Device Identifier00022600959632
UDI-Public00022600959632
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number00022600959632
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2023
Initial Report FDA Received Date07/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMOXICILLIN; BENADRYL (DIPHENHYDRAMINE); IBUPROFEN; LIDOCAINE; TYLENOL (ACETAMINOPHEN)
Outcome Attributed to Adverse Event Hospitalization;
Patient Age25 YR
Patient SexFemale